# SDR 97ZZZX3559

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7046H
- Make and model: Doug DC-8F-54
- Aircraft serial: 46011
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 6411194
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 48,711 hours
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO MIA, NR 4 ENGINE FLAMED OUT.  ON IN-FLIGHT START PROCEDURE, ENGINE RESTARTED AND LANDED WITHOUT INCIDENT.  GROUND INSPECTION REVEALED DEFECTIVE FUEL BOOST PUMP.  REPLACED ENGINE FUEL BOOST PUMP.  ENGINE RUN-UP NORMAL.  RETURNED AIRCRAFT TO SERVICE.  (X)
